Posted by Libby on July 3, 2000, at 11:36:16
In reply to Re: Effexor-side effects, posted by Lisa on January 8, 1999, at 9:54:52
> I have found it hard to write and my mind starts racing a lot lately. I really do not want to stop taking Effexor because I haven't felt this good in years, but the side effects are wearing down on me. It's almost like I have two choices Mental health or physical health.<
This is what I started to feel like after my doc increased my dose of Effexor XR from 150 mg/day to 300 mg/day. In my case, the sleep problems were definitely dose-dependent. Stepping the
dose back down (GRADUALLY) has helped. My moods are still good and I can sleep again... Effexor alone didn't help my concentration problems... If anything, they got WORSE at higher doses... You might ask your doc about taking something else for those symptoms.
It turns out that I may be ADD, as well as depressed... I just started taking Ritalin and that has helped a great deal in just a few days. Even if you're not ADD, drugs, like Ritalin, Wellbutrin, ProVigil, and Adderall, for
instance that can improve concentration, even
in depressed people without ADD...
Best of luck...